MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #5 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #5 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5531G513
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 11/25/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.The following devices were also listed in this report: triathlon mb patella pa a35; cat# 5554l350; lot# sxtyk.Triathlon prim bead pa sze5 bp; cat# 5526b500; lot# s4ccj.Triathlon p/a cr beaded #5r; cat# 5517f502; lot# s3ymc.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device evaluated by mfr: not returned.
 
Event or Problem Description
This pi is for the right hip.It was reported through the communication of an attorney that allegedly the patient was revised due to "right knee pain, status post right total knee arthroplasty.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on information received, this patient only had a left tha revision; which is capture under mfr numbers 0002249697-2019-02506, 0002249697-2019-02507; 0002249697-2019-02508 and 0002249697-2019-02509.There is no evidence that the patient received righ tha; therefore, this record will be cancelled.

Brand Name
X3 TRIATHLON CS INSERT #5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8753509
Report Number0002249697-2019-02497
Device Sequence Number19314102
Product Code MBH
UDI-Device Identifier07613327045888
UDI-Public07613327045888
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2013
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Catalogue Number5531G513
Device Lot NumberLCJ673
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR